# SDR CA030312022

- Difficulty date: March 8, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 2,707 hours
- Engine: Pwa PW530A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CRUISE AT FL 410, CREW NOTED INCREASED NOISE LEVEL AND CABIN ALT RISING. LOUD BANG FOLLOWED WITH DECOMPRESSION OF CABIN.  SECONDARY DOOR SEAL HELD AGAINST TOTAL DECOMPRESSION. EMER DESCENT AND UNSCHEDULED LANDING FOLLOWED. ON GROUND IT WAS FOUND THAT CONSIDERABLE WATER WAS PRESENT IN DOOR SEAL AREA, BOTTOM PORTION.  A/C  WAS IN HOT AND HUMID ENVIRONMENT, WHICH CAUSED VISABLE SIGNS OF CONDENSATION BOTH INSIDE AND EXTERNALLY. A/C THEN MADE STOP WERE HEAVY RAINS WERE ENCOUNTERED. ONCE IN CRUISE HEADING NORTH,  OAT WAS APPROX -50 DEGREES,  APPEARS TO HAVE FROZEN ACCUMULATED WATER, WHICH CAUSED A PARTIAL OPENING OF PRIMARY SEAL. DOOR SEAL AND FEED LINE WAS DRIED OUT. A/C RETURNED TO SERVICE.
